Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


belly fat with those meds ?
Jun 16, 2008

hi,

i take ziagen / viread / sustiva and that cocktail have been working fine for years but ... i'm gaining belly fat.

could it be caused by the treatmnet, or should i look more closely to my regimen and training ?

thanks.

tom.

Response from Dr. Pierone

This regimen is not particularly known for producing belly fat, but we do not have a clear hierarchy of the relative metabolic toxicities of antiretroviral medications. So honestly, we don't know.

There is certainly a tendency for increase in body fat with age and this must be considered as well. Regular vigorous exercise may help your situation and is certainly important.

Thanks for posting and best of luck!



Previous
bilateral parotid gland swelling
Next
facial wasting or weight gain?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement